# SDR SWAA032176

- Difficulty date: September 30, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 12,009 hours, 6,967 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 6544651
- Condition: Faulty
- Location: Nr 3 Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 3 L/E SLAT WOULD NOT RETRACT.  REMOVED AND REPLACED ALL L/E SLAT ACTUATORS PER MM.
